# SDR 98ZZZX3342

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N157AC
- Make and model: Skrsky S64F
- Aircraft serial: 64065
- Engine: Pwa JFTD12A4A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 419403
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 1,449 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING REMOVED FROM AN ENGINE DURING REPAIR WITH A TOTAL BEARING TIME OF 1,449.4 HOURS WITH NO PREVIOUS OVERHAULS.  NO OTHER BEARING IN THE ENGINE WAS DISCREPANT.  DURING OVERHAUL, THE BEARING WAS INSPECTED AND ONE UNUSUAL CONDITION WAS FOUND:  THE BALLS EXHIBITED SEVERE SCRATCHES.  THIS IS THE SECOND BEARING EXHIBITING A MANUFACTURING DEFECT WHICH CAUSES SURFACE DAMAGE TO THE BEARING BALLS.  A PREVIOUS MDR WAS SUBMITTED ON 9-30-97 ON THE SAME PART NUMBER.  THE PREVIOUS BEARING WAS ANALYZED AND A MANUFACTURING DEFECT WAS CONFIRMED.
